MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annals of allergy · 1990

Adverse reactions to heparin.

MacLean J A, Moscicki R, Bloch K J

Клинический случайClinical ConferenceСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

Heparin is a medication that has gained widespread use in clinical medicine as the therapy of choice for acute anticoagulation in the prevention and treatment of thromboembolic disease. Therapy with heparin is associated with many potential adverse side effects. Heparin-induced skin necrosis is an uncommon complication of heparin therapy that is now believed to be a thrombotic complication of heparin-induced thrombocytopenia. The pathogenesis of this disorder is unknown, but it is presumed to be immunologically mediated. The diagnosis is frequently one of exclusion. Significant morbidity and mortality may arise from failure to recognize this adverse reaction.

Для цитирования: MacLean J A, Moscicki R, Bloch K J. Adverse reactions to heparin.. Annals of allergy. 1990.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.